# SDR FDEA201008293174

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- Aircraft time: 41,290 hours, 27,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 615A
- Condition: Failed
- Location: Cabin
- Part time: 7,237 hours, 5,782 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINT PRE-DEPARTURE CHECKS OF EMERGENCY EXIT LIGHTING, NOTED THAT EXIT LIGHT OVER L1 DOOR IS DIM AND FLICKERING.  REMOVED COVER AND SWITCHED LIGHT "ON" IT IS BRIGHT & STEADY.  REMOVED LIGHT AND AGAIN, BRIGHT AND STEADY ON BATTERY PACK. WHEN INSTALLED IN THE ACFT THE LIGHTS REVERT TO DIM AND FLICKERING.  RESET LIGHT BY SWITCHING FROM "ARM" TO "ON" AND BACK TO "ARM"  AGAIN NO HELP. R & R EXIT LIGHT IAW  MM 33-50-001-2.  OP CHECK NORMAL.  R/I FROM FACT  PREMATURE REMOVAL/INSTALLATION.  AWAITING TDR RESULTS.
